# SDR DL72W001243

- Difficulty date: June 30, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 78,420 hours, 53,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.   R/R RT FWD BATTERY PACK OPS CK GOOD.
